# SDR FDEA202203220629

- Difficulty date: March 22, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 90,001 hours, 18,931 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Former
- Part number: ARB29314
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD LEADING EDGE COMPARTMENT AT APPROXIMATELY XOS 584   FORMR FOUND CRACKED.  RIGHT HAND WING OUTBOARD LEADING EDGE COMPARTMENT AT APPROXIMATELY XOS 584   FORMER CRACKED REMOVED AND REPLACED AS PER SRM 51-31-01-OG. FORMER FABRICATED   AS PER DOUGLAS DRAWING ARB 2931 REVISION H. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
